Skip to Main content Skip to Navigation
Journal articles

HJB equations in infinite dimension with locally Lipschitz Hamiltonian and unbounded terminal condition

Federica Masiero 1 Adrien Richou 2, 3
3 ALEA - Advanced Learning Evolutionary Algorithms
Inria Bordeaux - Sud-Ouest, UB - Université de Bordeaux, CNRS - Centre National de la Recherche Scientifique : UMR5251
Abstract : We study Hamilton Jacobi Bellman equations in an infinite dimensional Hilbert space, with Lipschitz coefficients, where the Hamiltonian has superquadratic growth with respect to the derivative of the value function, and the final condition is not bounded. This allows to study stochastic optimal control problems for suitable controlled state equations with unbounded control processes. The results are applied to a controlled wave equation.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00915046
Contributor : Adrien Richou <>
Submitted on : Tuesday, December 10, 2013 - 1:27:02 PM
Last modification on : Thursday, October 10, 2019 - 2:56:12 PM
Document(s) archivé(s) le : Tuesday, March 11, 2014 - 1:50:09 AM

Files

art-28nov2013.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Federica Masiero, Adrien Richou. HJB equations in infinite dimension with locally Lipschitz Hamiltonian and unbounded terminal condition. Journal of Differential Equations, Elsevier, 2014, 257 (6), pp.1989-2034. ⟨10.1016/j.jde.2014.05.026⟩. ⟨hal-00915046⟩

Share

Metrics

Record views

327

Files downloads

310